Singular integrals and rectifiable sets in n . Au-delà des graphes lipschitziens
Astérisque, no. 193 (1991), 147 p.
@book{AST_1991__193__1_0,
     author = {David, Guy and Semmes, Stephen},
     title = {Singular integrals and rectifiable sets in $\mathbb{R}^n$. Au-del\`a des graphes lipschitziens},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {193},
     year = {1991},
     zbl = {0743.49018},
     mrnumber = {1113517},
     language = {en},
     url = {http://www.numdam.org/item/AST_1991__193__1_0}
}
David, Guy; Semmes, Stephen. Singular integrals and rectifiable sets in $\mathbb{R}^n$. Au-delà des graphes lipschitziens. Astérisque, no. 193 (1991), 147 p. http://www.numdam.org/item/AST_1991__193__1_0/

[B] C. J. Bishop, Harmonic measures supported on curves, Dissertation, Univ. of Chicago, 1987. | MR 2611864

[BCGJ] C. J. Bishop, L. Carleson, J. B. Garnett and P. W. Jones, Harmonic measures supported on curves, Pac. J. Math. 138 (1989), 233-236. | Article | MR 996199 | Zbl 0677.30017

[C1] F. M. Christ, CBMS Lectures, 1989.

[C2] F. M. Christ, A T(b) theorem with remarks on analytic capacity and the Cauchy integral, to appear. | MR 1096400 | Zbl 0758.42009

[CW] R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their uses in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645. | Article | MR 447954 | Zbl 0358.30023

[CDM] R. R. Coifman, G. David and Y. Meyer, La solution des conjectures de Calderón, Adv. in Math. 48 (1983), 144-148. | Article | MR 700980 | Zbl 0518.42024

[CMM] R. R. Coifman, A. Mcintosh and Y. Meyer, L'intégrale de Cauchy définit un opérateur borné sur L 2 pour les courbes lipschitziennes, Ann. of Math. 116 (1982), 361-388. | Article | MR 672839 | Zbl 0497.42012

[D1] G. David, Opérateurs intégraux singuliers sur certaines courbes du plan complexe, Ann. Sci. Ec. Norm. Sup. 17 (1984), 157-189 | Article | Numdam | MR 744071 | Zbl 0537.42016

[D2] G. David, Une minoration de la norme de l'opérateur de Cauchy sur les graphes lipschitziennes, Trans. Amer. Math. Soc. 302 (1987), 741-750. | MR 891644 | Zbl 0639.42013

[D3] G. David, Opérateurs d'intégrale singulière sur les surfaces régulières, Ann. Sci. Ec. Norm. Sup. (4) 21 (1988), 225-258. | Article | Numdam | MR 956767 | Zbl 0655.42013

[D4] G. David, Morceaux de graphes lipschitziennes et intégrales singulières sur une surface, Rev. Mat. Iberoamericana 4 (1988), 73-114. | Article | MR 1009120 | Zbl 0696.42011

[D5] G. David, Wavelets and Singular Integrals on Curves and Surfaces, to appear (Lecture Notes in Math, Springer-Verlag). | Article | MR 1123480 | Zbl 0764.42019

[DJ] G. David and D. Jerison, Lipschitz approximations to hypersurfaces, harmonic measure, and singular integrals, Indiana J. Math 39 (1990), 831-845. | Article | MR 1078740 | Zbl 0758.42008

[DS1] G. David and S. Semmes, Harmonic analysis and the geometry of subsets of 𝐑 n , to appear in the proceedings of the conference held in honor of J.L. Rubio de Francia (El Escorial, Spain, June, 1989). | MR 1103617 | Zbl 0734.42012

[DS2] G. David and S. Semmes, Strong A -weights, Sobolev inequalities, and quasiconformal mappings, in Analysis and Partial Differential Equations, edited by C. Sadosky, Lecture Notes in Pure and Applied Math., vol 122, Marcel Dekker, 1990. | MR 1044784 | Zbl 0752.46014

[DS3] G. David and S. Semmes, Quantitative rectifiability and Lipschitz mappings, preprint. | Article | MR 1132876 | Zbl 0792.49029

[Do] J. R. Dorronsoro, A characterization of potential spaces, Proc. Amer. Math. Soc. 95 (1985), 21-31. | Article | MR 796440 | Zbl 0577.46035

[Fe] H. Federer, Geometric Measure Theory, Springer-Verlag, 1969. | MR 257325 | Zbl 0176.00801

[Fg] X. Fang, The Cauchy integral of Calderón and analytic capacity, Thesis, Yale, 1990. | MR 2638845

[Fl] K. J. Falconer, The Geometry of Fractal Sets, Cambridge University Press, 1984. | MR 867284 | Zbl 0587.28004

[G1] J. Garnett, Positive length but zero analytic capacity, Proc. Amer. Math. Soc. 21 (1970), 696-699. | Article | MR 276456 | Zbl 0208.09803

[G2] J. Garnett, Analytic Capacity and Measure, Lecture Notes in Math. 297, Springer-Verlag, 1972. | MR 454006 | Zbl 0253.30014

[G3] J. Garnett, Bounded Analytic Functions, Academic Press, 1981. | MR 628971 | Zbl 0469.30024

[GJ] J. Garnett and P. W. Jones, The corona theorem for Denjoy domains, Acta. Math. 155 (1985), 29-40. | Article | MR 793236 | Zbl 0578.30043

[J1] P. W. Jones, Square functions, Cauchy integrals, analytic capacity, and harmonic measure, in Harmonic Analysis and Partial Differential Equations, edited by J. Garcia-Cuerva, Lecture Notes in Math. 1384, Springer-Verlag, 1989. | Article | MR 1013815 | Zbl 0675.30029

[J2] P. W. Jones, Lipschitz and bi-Lipschitz functions, Rev. Mat. Iberoamericana 4 (1988), 115-122. | Article | MR 1009121 | Zbl 0782.26007

[J3] P. W. Jones, Rectifiable sets and the travelling salesman problem, Invent. Math. 102 (1990), 1-15. | Article | MR 1069238 | Zbl 0731.30018

[JL] J. L. Journé, Calderón-Zygmund Operators, Pseudo-Differential Operators and the Cauchy Integral of Calderón, Lecture Notes in Math. 994, Springer-Verlag, 1983 | MR 706075 | Zbl 0508.42021

[Ma] P. Mattila , Lecture Notes on Geometric Measure Theory, Departmento de Matemáticas, Universidad de Extremadura, 1986. | MR 931079 | Zbl 0638.28006

[Ma2] P. Mattila, Cauchy singular integrals and rectifiability of measures in the plane, preprint. | Article | Zbl 0842.30029

[Ma3] P. Mattila, A class of sets with positive length and zero analytic capacity, Ann. Acad. Sci. Fenn. 10 (1985), 387-395. | MR 802501 | Zbl 0592.30028

[Mu] T. Murai, A Real-Variable Method for the Cauchy Transform, and Analytic Capacity, Lecture Notes in Math. 1307, Springer-Verlag, 1988. | MR 944308 | Zbl 0645.30016

[S1] S. Semmes, Chord-arc surfaces with small constant I, to appear in Adv. in Math. | MR 1093006 | Zbl 0733.42015

[S2] S. Semmes, Chord-arc surfaces with small constant II: good parameterizations, ibid. | Article | Zbl 0733.42016

[S3] S. Semmes, A criterion for the boundedness of singular integrals on hypersurfaces, Trans. Amer. Math. Soc. 311 (1989), 501-513. | Article | MR 948198 | Zbl 0675.42015

[S4] S. Semmes, Analysis vs geometry on a class of rectifiable hypersurfaces in 𝐑 n , to appear, Indiana Math. Journal. | MR 1087183 | Zbl 0699.42007